# SDR FDEA201004231325

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SECTION NUMEROUS AREAS MAIN CABIN BS 690 - BS 480, RBL 45.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2   AND FABRICATED SEAT TRACK FROM BAC 1520-792-7178-T6511 DIM: 209.5" IAW SRM 53-10-5, FIG 1. FABRICATED SPLICES ANGLES FROM BAC 1503-1001227178T6511 DIM; 13.5" X 2".   FABRICATED STRAP FROM 7075T6 .250 DIM; 7.5" X 2" IAW SRM 53-10-5 FIG 1. INSTALLED SEAT TRACK AND SPLICES IAW SRM 53-10-5, FIG 1.
